# SDR R61A2025111100492

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 42,716 hours, 32,378 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 13142H7293
- Condition: Cracked
- Location: Zone 200
- Part time: 25,485 hours, 18,933 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO OUTER WINDSCREEN CRACKED AT FL350. ON GOING VISIBLE ELECTRICITY FLOWING AROUND CRACKS. WINDSHIELD OVERHEAT EICAS MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED R/H COCKPIT WINDSHIELD.
